Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Excessive cough leading to vomiting, intense body aches, low hemoglobin. What could be the cause?

hi,I m from mother s age is about 45.She is working in a Bank which is about 50km away from our home,and that journey she had to travel by bus,I m sure u dont have any idea about buses in india.She is continously ill from last year.She was having Low BP problem from about 12 years,but everything was quite fine.But from last year she had suffered lots of problem. Firstly she was having a lot of coughing, and sometimes it get so much horrable that she vomit out her dinner everyday. Then,after about 3-4months she was alright. But now she is suffering from body-ache- sometimes pain in back,sometimes on chest .Her haemoglobin is also low nowadays about 9 units(normal haemoglobin is 13 for females). We had visited many times to Nagpur also but whats the real problem we cant detect.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for Query,
Her coughing problem is a chronic bronchus infection she may get from her bus journey.I know Indian bus journey as I proud to be from India ,where lots of dust ,crowding in bus leads to respiratory infection.
You must check herself with physician he will suggest you blood test along with X-ray chest & diagnose the disease & advised accordingly.
Her constant low hemoglobin also needs attention.Her low Bp also due to low hemoglobin level.
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor